Has anyone else gotten Vertigo from taking Pristiq? Thank you?
- 31 Oct 2010 by scheffler.stephanie
- pristiq, vertigo
1 Nov 2010
yes i have. i have been taking pristiq for 4 days and my brain feels like it is diconnected and woobling around in my head. And when i turn my head to fast i get blurred vision and fell strange. I thought i was the only one since they say only 16% of users will experience this. Other than that i haven't had any other side effects. I wonder how long this will last?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have chronic fatgue syndrome for 13 years which stopped me working as a registered nurse. I suffer from disqualibrum, not vertigo but very unsteady ...
2 answers • 30 Jun 2010
Had been taking Pristiq (50 mg) for over a year; it worked very well, no noticeable side effects. No longer have insurance and cannot affort Pristiq ...
1 answer • 25 Aug 2011
i just started taking Pristiq and i do not feel like myself. i am light headed, heahaches, dizzness, and nausesea all at the same time. my ear is ...
1 answer • 27 Oct 2011
I was wondering if everyone who has had great results on pristiq was taking anything else ( other AD's) or pristiq alone? I just started Prozac ...
2 answers • 26 Oct 2012
I have read so many reviews on pristiq and many people reported that they felt an immediate lift in their moods within few days of taking it. I have ...
1 answer • 6 Nov 2012